# SDR UPS204360

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000679
- Condition: Malfunction
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND AT CGN, MAINTENANCE FOUND DURING TESTING, LIGHTS GOING DIM RAPIDLY.  MAINTENANCE REPLACED ASSY, F/C GOOD.
